| Model Number |
83787 |
| Medical Device Problem Codes |
Stretched (1601); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The main coil and the delivery wire were returned for evaluation.It was observed that the main coil was bent and stretched at the coil arm, primary coil and zap tip section, moreover the arm coil was detached.The functional could not be performed due the main coil and the pusher wire are not interlocking.Dimensional inspection of the main coil revealed the components were within specifications.No other issues were identified with the device and no patient complications were reported.
Event or Problem Description
Reportable based on device analysis completed on 03sep2024.It was reported that the coil was difficult and unable to push out of the catheter and was stretched.The patient was presented with renal aneurysm.The target lesion was located in the splenic artery.A 6mm x 20cm interlock was selected for use.During the procedure, the coil was difficult and consequently unable to push out of the catheter.When pulled out, it was noted that the coil had been stretched.The procedure was completed with a different device.No complications were reported, and the patient was stable post procedure.However, device analysis revealed that the arm coil was detached.